# SDR AALA202507155201

- Difficulty date: June 26, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,112 hours, 29,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D57133103202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CENTER FUSELAGE PRESSURE DECK CORNER FITTING AT FR 36 AND +Y1525.34. REPLACED PRESSURE DECK CORNER FITTING PER SRM 51-42-11.
